# SDR 05FDEA02009

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 12,404 hours, 6,534 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 616
- Condition: Malfunctioned
- Location: Mlg Brakes
- Part time: 10,547 hours, 5,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH GEAR DOWN AND LOCKED BRAKES INDICATED LOCKED  WHILE IN FLIGHT. BRAKE ACCUMULATOR PRESS INDICATED  NORMAL IN ALL THREE POSITIONS.    R & R PROX BOX PER TSM FAULT CODE INDICATES FAULTY  CHANNEL IN BOX (BOX 31 FAULT) OPS CHECKED NORMAL  PER AIRBUS M/M 32-31-71-4, CHANGED BRAKE CONTROL UNIT AS PROCAUTIONARY PER AIRBUS M/M 32-42-72-4.
